# SDR SWAA2020061993279

- Difficulty date: June 15, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,830 hours, 33,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR ASSIST HANDLE BROKEN.   REMOVED FWD ASSIST HANDLE AND SWAPPED DOOR HANDLE FROM FWD LAV PER AMM 52-11-31 FWD LAV ASSIST HANDLE MISSING.  OKAY TO CONTINUE.
